Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes discoloration in legs and hands?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
red skin color on legs, hands and wrists. She recently took an antibiotic and had severe diarrhea for 5 days. Saw Dr yesterday and he prescribed pro-biotics and K. This discoloring started this morning. It is like a sunburn, but has not been exposed to the sun, yet there is a line like that at the top of her legs.
Posted Sat, 15 Feb 2014 in General Health
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: drug allergy Detailed Answer: Hello Thanks for the query. She might have developed a drug allergy. Both antibiotics as well as probiotic are known to cause this. Stop the oral medication which she is taking. Ask her to apply a mild steroid like fluticasone and take an oral antihistamine like cetrizine. This will give her relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor